MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR ACUMEN IQ; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

EDWARDS LIFESCIENCES DR ACUMEN IQ; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number AIQS6C502
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is anticipated to be returned for evaluation but has not yet been received.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that during use the acumen broke at the central line tubing.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
Per the photograph of the device provided by the customer, the tubing broke on the iv side of the flow restrictor and not on the patient side, therefore there is no risk for bleeding.This event is no longer reportable.

Brand Name
ACUMEN IQ
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key21183695
Report Number2015691-2025-00382
Device Sequence Number14524720
Product Code DRS
UDI-Device Identifier00690103201000
UDI-Public(01)00690103201000(17)260711(11)240711(10)65865450
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K152980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model NumberAIQS6C502
Device Lot Number65865450
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown